MathSciNet Relay Station
MathSciNet bibliographic data
MR831201 (87j:35282) 35P20 (35J10)
Fleckinger, Jacqueline; Lapidus, Michel L. Eigenvalues of elliptic boundary value problems with an indefinite weight function. Trans. Amer. Math. Soc. 295 (1986), no. 1, 305–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement